On classification and construction of algebraic Frobenius manifolds

Research output: Contribution to journalArticle

7 Citations (Scopus)


We develop the theory of generalized bi-Hamiltonian reduction. Applying this theory to a suitable loop algebra we recover a generalized Drinfeld-Sokolov reduction. This gives a way to construct new examples of algebraic Frobenius manifolds.

Original languageEnglish
Pages (from-to)1171-1185
Number of pages15
JournalJournal of Geometry and Physics
Issue number9
Publication statusPublished - Sep 2008


  • Bi-Hamiltonian manifolds
  • Dirac reduction
  • Frobenius manifolds
  • Integrable systems

ASJC Scopus subject areas

  • Geometry and Topology
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On classification and construction of algebraic Frobenius manifolds'. Together they form a unique fingerprint.

  • Cite this